View Full Version : Miniaturizing Temples, 17

06-08-2013, 03:20 PM

I'm new here, 17 years old and would like some recommendations/advice from you guys.
I've recently noticed that my temples are miniaturizing, however in very early stages. The hairs there are just getting thinner and thinner and not growing much.

As a line of first defence, about few weeks ago I bought alpecin caffeine shampoo and been applying it since, every 2 days or so. It has grown little tiny very thin hairs( maybe they were there in first place but I couldn't see them and now the caffeine shampoo has made them thick enough for me to see them?) and these little hairs are outlining where my juveline hair was. I want to increase the diameter of these hairs and make them grow longer and also try to halt the progression of baldness or atleast slow it down.

So, can anyone please give me advice on what I should do taking my age into consideration, I don't want to start using stuff such as finasteride with lots of side effects. Maybe some sort of topical solution which blocks DHT without any major side effects. I only want to apply on my hairline/temples. It can't be too expensive like regaine, I can spend about £20 a month. I think I might be a good responder to any treatment as I'm in very early stages of baldness and quite a lot of these tiny hairs which are miniaturizing.

Also, if it helps, my brother is around 25 years of age and he has a full head of hair but he lost some hair at the temples so I guess I might be going on the same path.

06-09-2013, 02:41 AM
i'm thinking of using minoxidil to try and keep the hair I currently have at the temples, would this be a good idea?

However, regaine is quite expensive, are there any cheaper effective alternatives?

06-09-2013, 08:02 AM
Generic Kirkland Minoxidil, it's the same thing, less expensive.

06-09-2013, 08:15 AM
Kirkland minoxidil used to be really cheap, it's double the price now than when i first started using it 2 years ago. I bought my first 6 60ml bottles for £3/bottle, each of which lasted 2 months..!

06-09-2013, 08:37 AM
Hm... having second thoughts about minoxidil with all those side effects, I don't mind the minor side effects but the major ones such as swelling, chest pain, irregular heartbeat, bloated face, hypertension( my parents both have high blood pressure .. hmm ) ... damn there is nothing effective without any major side effects.

Is there nothing out there without any major side effects?